Skip to main content
Kent Academic Repository

Unitary representations of cyclotomic hecke algebras at roots of unity: Combinatorial classification and BGG resolutions

Bowman, Chris, Norton, Emily, Simental, José (2023) Unitary representations of cyclotomic hecke algebras at roots of unity: Combinatorial classification and BGG resolutions. Journal of the Institute of Mathematics of Jussieu, 23 (2). pp. 557-608. ISSN 1474-7480. (doi:10.1017/S147474802200055X) (KAR id:105388)

Abstract

We relate the classes of unitary and calibrated representations of cyclotomic Hecke algebras, and, in particular, we show that for the most important deformation parameters these two classes coincide. We classify these representations in terms of both multipartition combinatorics and as the points in the fundamental alcove under the action of an affine Weyl group. Finally, we cohomologically construct these modules via BGG resolutions.

Item Type: Article
DOI/Identification number: 10.1017/S147474802200055X
Additional information: For the purpose of open access, the author has applied a CC BY public copyright licence to any Author Accepted Manuscript version arising from this submission.
Subjects: Q Science
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Funders: Engineering and Physical Sciences Research Council (https://ror.org/0439y7842)
European Research Council (https://ror.org/0472cxd90)
Max Planck Institute for Mathematics in the Sciences (https://ror.org/00ez2he07)
Depositing User: Emily Norton
Date Deposited: 20 Mar 2024 16:14 UTC
Last Modified: 09 May 2024 03:16 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/105388 (The current URI for this page, for reference purposes)

University of Kent Author Information

  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.